Article
Keywords:
inverse systems; approximate inverse systems; compact and uniform spaces
Summary:
Short proofs of the fact that the limit space of a non-gauged approximate system of non-empty compact uniform spaces is non-empty and of two related results are given.
References:
[1] Charalambous M.G.:
Approximate inverse systems of uniform spaces and an application of inverse systems. Comment. Math. Univ. Carolinae 32 (1991), 551-565.
MR 1159801 |
Zbl 0785.54016
[2] Mardešić S.:
On approximate inverse systems and resolutions. Fund. Math. 142 (1993), 241-255.
MR 1220551
[3] Mardešić S., Rubin L.R.:
Approximate inverse systems of compacta and covering dimension. Pacific J. Math. 138 (1989), 129-144.
MR 0992178
[4] Mardešić S., Segal J.:
$\Cal P$-like continua and approximate inverse systems. Math. Japonica 33 (1988), 895-908.
MR 0975869
[5] Mardešić S., Watanabe T.:
Approximate resolutions of spaces and mappings. Glas. Mat. 24 (1989), 583-633.
MR 1080085